IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SIS Conf / Next SIS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Smart Info-Media Systems (SIS) [schedule] [select]
Chair Hirokazu Tanaka (Hiroshima City Univ.)
Vice Chair Takayuki Nakachi (NTT), Noriaki Suetake (Yamaguchi Univ.)
Secretary Hiroyuki Tsuji (Kanagawa Inst. of Tech.), Hakaru Tamukoh (Kyushu Inst. of Tech.)
Assistant Masaaki Fujiyoshi (Tokyo Metropolitan Univ.), Takanori Koga (TCT)

Conference Date Thu, Jun 1, 2017 09:50 - 16:30
Fri, Jun 2, 2017 10:00 - 14:10
Topics Smart Personal Systems, etc. 
Conference Place Beppu Housensou 
Address 5-73, Aoyama-machi, Beppu-shi, Oita, 874-0920 Japan.
Transportation Guide http://www.housensou.jp/access/
Contact
Person
Dr. Shudai Ishikawa, National Institute of Technology, Oita College.
+81-977-27-4281

Thu, Jun 1 AM 
09:50 - 10:50
(1) 09:50-10:10 Solution to the packing problem of non-convex polygons using genetic algorithm Shudai Ishikawa, Takamichi Takeishi (ONIT)
(2) 10:10-10:30 Hierarchization of Genetic Algorithm Adopting Variability of Individuals and Its Application to Design of Switching Median Filter Shinya Ishimoto, Keiichi Horio (Kyushu Inst. of Tech.), Ryosuke Kubota (UIT, UC)
(3) 10:30-10:50 Image Regularization with Morphological Gradient Priors Using Optimization of Structure Element Shoya Oohara, Yuudai Ikeshita, Mitsuji Muneyasu, Soh Yoshida (Kansai Univ.), Makoto Nakashizuka (C.I.T)
  10:50-11:00 Break ( 10 min. )
Thu, Jun 1 PM 
11:00 - 12:00
(4) 11:00-11:20 A method to estimate blood drug concentration using a neural network model Kazuya Hirayu, Shota Tanabata (KIT), Hideaki Ori (Fukuoka Univ), Hedeaki Kawano (KIT), Yasuhiro Tuji (Toyama Univ)
(5) 11:20-11:40 A study on distinctive acoustic features among different languages by prosody analysis Yuma Omori, Akinori Seo (Kyutech), Hideaki Orii (Fukuoka Univ), Hideaki Kawano (Kyutech)
(6) 11:40-12:00 A Study for estimate the human behavior based on household electricity consumption Takumi Maehana, Shudai Ishikawa (ONIT), Kentaro Aburada (MIyazaki Univ.), Hirokazu Shimada (ONIT), Kengo Todaka (DENKEN)
  12:00-13:00 Break ( 60 min. )
Thu, Jun 1 PM 
13:00 - 14:00
(7) 13:00-14:00 [Invited Talk]
Toward Creation of Smart Life Care Society Utilizing ICT and Intelligent Robotics
Tomohiro Shibata (Kyutech)
  14:00-14:20 Break ( 20 min. )
Thu, Jun 1 PM 
14:20 - 15:40
(8) 14:20-14:40 Information Retrieval and Estimation of Geometrical State of Information Embedded Marker Using Printed Image Nayuta Jinda, Mitsuji Muneyasu, Soh Yoshida (Kansai Univ.)
(9) 14:40-15:00 Feasibility Study of a Simple Scheme for Multi-Target Object Tracking Hiro Yokokawa, Takuro Oki, Ryusuke Miyamoto (Meiji Univ.)
(10) 15:00-15:20 A Fundamental Study on Hand Gesture Recognition in Infrared Image Using Co-occurrence Histograms of Oriented Gradients and Random Forests Satoshi Murashige, Takanori Koga (NIT, Tokuyama Col.)
(11) 15:20-15:40 A method of lip recognition using a convolutional neural network Kazuya Okano (Kyutech), Hideaki orii (Fukuoka Univ), Hideaki kawano (Kyutech)
  15:40-15:50 Break ( 10 min. )
Thu, Jun 1 PM 
15:50 - 16:30
(12) 15:50-16:30 [Tutorial Lecture]
The analysis of brain activity using simple electroencephalograph for BCI
Akitoshi Itai (Chubu Univ.)
Fri, Jun 2 AM 
10:00 - 11:00
(13) 10:00-10:20 Experimental Implementation and its Functional Evaluation using Next Generation Body Area Network, SmartBAN Tatsuya Komori, Takeshi Matsukuma (TOSHIBA DME), Yasutaka Hatakeyama, Hirokazu Tanaka (Hiroshima City University)
(14) 10:20-10:40 Underwater Acoustic Communication Experiment in Harbor with Long Delay Multipath and Doppler Shift Shingo Yoshizawa, Hiroshi Tanimoto (Kitami Inst. of Tech.), Takashi Saito, Yusaku Mabuchi (Mitsubishi Electric TOKKI Systems Corporation), Tomoya Tsukui, Shinichi Sawada (IHI)
(15) 10:40-11:00 Scalable Copyright Protection using Lossless Information Hiding Koichi Araki, Tsubasa Sonezaki, Masayuki Kurosaki, Hiroshi Ochi (Kyutech)
  11:00-11:10 Break ( 10 min. )
Fri, Jun 2 AM 
11:10 - 12:10
(16) 11:10-11:30 Transient noise reduction using linear prediction and noise activity detection based on high order statistics Yuto Yoneyama, Naoto Sasaoka, Yoshio Itoh (Tottori Univ.)
(17) 11:30-11:50 A floating point data compression using Inter-Extrapolation Predictor Shinya Imai, Shinji Fukuma, Shin-ichiro Mori (Univ.Fukui)
(18) 11:50-12:10 An Approach to CISTEM Education utilizing Robotic Platforms
-- Towards Human-Human Synchrony and Human-Machine Synchrony --
Kazuki Nakada (Hiroshima City Univ.), Miwako Tsunematsu, Takuya Kihara (Hiroshima Univ.), Takumu Hattori (HIT), Tatsuji Tokiwa, Hiroshi Fukuda (Hiroshima City Univ.)
  12:10-13:10 Break ( 60 min. )
Fri, Jun 2 AM 
13:10 - 14:10
(19) 13:10-13:30 A Study on Image Upscaling that Allows for Suppression of Coding Artifacts Daiki Kouno (YNU), Keita Kobayashi, Tomoaki Kimura, Hiroyuki Tsuji (KAIT)
(20) 13:30-13:50 A Color Calibration Method of Images Taken by Different Cameras by Using Color Transfer Yoshiaki Ueda (Yamaguchi Univ.), Takanori Koga (NIT, Tokuyama College), Noriaki Suetake, Eiji Uchino (Yamaguchi Univ.)
(21) 13:50-14:10 Study on Parameter Setting of the Dehazing Method with Adjustment of Transmittance Distribution Yi Ru, Go Tanaka (Nagoya City Univ.)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SIS Technical Committee on Smart Info-Media Systems (SIS)   [Latest Schedule]
Contact Address For secretary of SIS technical committee,
E-: sis+cry 
Announcement Please visit the SIS technical committee website for getting our latest activities.
http://www.ieice-sis.org/


Last modified: 2017-05-26 19:43:36


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SIS Schedule Page]   /  
 
 Go Top  Go Back   Prev SIS Conf / Next SIS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan